# SDR HEEA0015570

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 214175140103
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY WILL NOT HOLD CHARGE.
